Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 134, Number 1

All articles in this issue are freely accessible.

The Riemann sphere of a commutative Banach algebra
Barnett W. Glickfeld.
Trans. Amer. Math. Soc. 134 (1968), 1-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227776
Hölder conditions for Gaussian processes with stationary increments
M. B. Marcus.
Trans. Amer. Math. Soc. 134 (1968), 29-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230368
On disconjugate differential equations
Philip Hartman.
Trans. Amer. Math. Soc. 134 (1968), 53-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226138
On primitive elements in differentially algebraic extension fields
A. Babakhanian.
Trans. Amer. Math. Soc. 134 (1968), 71-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229622
On minimal blocks
Michael D. Plummer.
Trans. Amer. Math. Soc. 134 (1968), 85-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228369
On the coefficient problem for univalent functions
Menahem Schiffer.
Trans. Amer. Math. Soc. 134 (1968), 95-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228670
A hierarchy based on a type two object
J. R. Shoenfield.
Trans. Amer. Math. Soc. 134 (1968), 103-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263626
Hankel forms, Toeplitz forms and meromorphic functions
Douglas N. Clark.
Trans. Amer. Math. Soc. 134 (1968), 109-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231113
Nonequality of dimensions for metric spaces
Prabir Roy.
Trans. Amer. Math. Soc. 134 (1968), 117-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227960
Maximal separation theorems for convex sets
Victor Klee.
Trans. Amer. Math. Soc. 134 (1968), 133-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0235457
Inductive ring topologies
John O. Kiltinen.
Trans. Amer. Math. Soc. 134 (1968), 149-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228474
On a similarity invariant for compact operators
Reese T. Posser.
Trans. Amer. Math. Soc. 134 (1968), 171-181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227809
A functional characterization of Tor for noetherian rings of global dimension $1$
David Newell.
Trans. Amer. Math. Soc. 134 (1968), 183-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0235012
Gaussian processes and Hammerstein integral equations
Martin Pincus.
Trans. Amer. Math. Soc. 134 (1968), 193-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231439